# SDR 9902939991

- Difficulty date: July 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8957E
- Make and model: Doug DC-9-31
- Aircraft serial: 47215
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Malfunctioned
- Location: Rt Fuel Sys
- Stage of operation: UK
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EN ROUTE, RIGHT FUEL QUANTITY BEGAN DECREASING FASTER THAN LEFT.  CREW DECLARED AN EMERGENCY WITH DESTINATION STATION AND AIRCRAFT LANDED WITHOUT INCIDENT.  MAITNENANCE DEFERRED RIGHT FUEL QUANTITY INDICATION PER MEL 28-7A.  AIRCRAFT RETURNED TO SERVICE.
